Product formulas along T3 for Seiberg-Witten invariants

John W. Morgan, Tomasz S. Mrowka, Zoltán Szabó

Research output: Contribution to journalArticlepeer-review

51 Scopus citations
Original languageEnglish (US)
Pages (from-to)915-929
Number of pages15
JournalMathematical Research Letters
Issue number6
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Product formulas along T3 for Seiberg-Witten invariants'. Together they form a unique fingerprint.

Cite this